# SDR DALA2015062203877

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 48,357 hours, 21,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 2561-4002-RF, EMERGENCY LIGHT TEST FAULTED, EPSU INTERNAL LOAD.   REPLACED POWER SUPPLY AND FUNCTIONAL CHECKED NORMAL.
